|Using Atripla with daily vitamins etc
Dec 12, 2008
Hi, I have been on Atripla since july 08. In the mornings, I also take, Selenium, Echinacea, Green tea extract, Ginko bilboa, 5 HTP, and fish oil. My stomach at times is still very unsettled. But at least I start the day with a more positive attitude. Since discovering that St Johns wart is a no no, I was wondering if any above may have a detrimental effect to my health. My cd4 demains around 230 but VL now undetectable. Yay! Please advise if I'm making a gaff thanks clive
| Response from Dr. Henry
Those should be OK to take with Atripla though specific data is generally lacking regarding interactions between HIV drugs and alternative meds/vitamins (if any reader knows of a reference please post). Informing your HIV specialist to allow for monitoring is recommended. KHKH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Flu Symptoms After Getting A Tattoo Worried I Have HIV
- Itchy Testicles After Anal Fingering Sign Of HIV AIDS
- Rash After Kissing Cold Sore Worried I Have HIV
- Tingling In Feet After Kissing Cold Sore Worried I Have HIV
- Can Antibiotics Cause Vaginal Bleeding?
- How Long Do You Have To Wait To Have Sex After Using Premarin Vaginal Cream?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.